Keyword : quadratic equations


Quadratic Equations from APN Power Functions
Jung Hee CHEON Dong Hoon LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1 ; pp. 19-27
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
algebraic attackquadratic equationsalmost perfect nonlinear (APN)linear independencenonlinearity
 Summary | Full Text:PDF(181.6KB)